# SDR CA130522001

- Difficulty date: May 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 4,277 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Connector
- Part time: 5,092 hours
- Component: Connector
- Component part number: 3CGADDSC4008S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE PTU HYD POWER CB, L8 ON RT ESS BUS, POPPED. WHEN RESET BY MAINTENANCE THE CB POPPED AGAIN IMMEDIATELY.  TROUBLESHOOTING FOUND THE POWER WIRE TO PIN A OF CONNECTOR PLUG 2921-P23 AT THE PTU SOLENOID VALVE WAS CHAFED TO THE BACKSHELL OF THE CONNECTOR PLUG AND WAS SHORTED TO GROUND.  THE WIRE WAS REPAIRED AND THE ACFT RETURNED TO SERVICE. THE CAUSE OF THE CHAFING APPEARS TO BE THAT THE WIRE WAS GIVEN TOO WIDE A BEND RADIUS AT INSTALLATION.
